Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. XII. 29.
Personal data
Margit Pap
name Margit Pap
year of birth 1967
name of institution
doctoral school
ELTE Doctoral School of Informatics (Academic staff member)
PTE Mathemetical and Computer Sciences (Announcer of research topic)
Contact details
E-mail address papmgamma.ttk.pte.hu
phone number +36 72 503-615
mobile phone number +36 30 530-4966
Academic title
scientific degree, title Ph.D.
year degree was obtained 1998
discipline to which degree belongs mathematics and computing
institution granting the degree Babes-Bolyai University
scientific degree, title Ph.D.
year degree was obtained 2003
discipline to which degree belongs mathematics and computing
institution granting the degree University of Debrecen
scientific degree, title Habilitation
year degree was obtained 2006
discipline to which degree belongs mathematics and computing
institution granting the degree Eötvös Lorand University
Employment
1998 - University of Pécs
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 0
number of students who fulfilled course requirements 0
students who obtained their degrees:
students with degree granting in process:
(50%) Balázs Gábor Király PhD (2018/05)  IDI2-ELTE
  Thesis topic proposals
Research
research area Complex analysis, Harmonic analysis, Numerical analysis, Wavelet analysis, Applications
research field in which current research is conducted mathematics and computing
Publications
2015

Feichtinger HG, Nowak K, Pap M: Asymptotic boundary forms for tight Gabor frames and lattice localization domains, JOURNAL OF APPLIED MATHEMATICS AND PHYSICS 3: (10) pp. 1316-1342.
type of document: Journal paper/Article
language: English
Full text 
2015

Pap Margit: Chapter Three - A Special Voice Transform, Analytic Wavelets, and Zernike Functions, In: Szerk.: Peter W Hawkes Advances in Imaging and Electron Physics. New York: Elsevier, 2015. pp. 79-134.
Volume 188
type of document: Part of book/Könyvfejezet (to be translated)
language: English
DOI 
2014

Eisner T, Pap M: Discrete Orthogonality of the Malmquist Takenaka System of the Upper Half Plane and Rational Interpolation, JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS 20: (1) pp. 1-16.
type of document: Journal paper/Article
number of independent citations: 3
language: English
DOI 
2014

Feichtinger HG, Pap M: Coorbit Theory and Bergman Spaces, In: Szerk.: Alexander Vasiliev Harmonic and Complex Analysis and its Application: Trends in Mathematics. Cham (Németország): Springer (New York), 2014. pp. 231-259.
type of document: Part of book/Szaktanulmány (to be translated)
number of independent citations: 2
language: English
2012

Pap Margit: Properties of the voice transform of the Blaschke group and connections with atomic decomposition results in the weighted Bergman spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 389: (1) pp. 340-350.
type of document: Journal paper/Article
number of independent citations: 5
language: English
DOI 
2011

Pap Margit: Hyperbolic wavelets and multiresolution in H-2(T), JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS 17: (5) pp. 755-776.
type of document: Journal paper/Article
number of independent citations: 9
language: English
DOI 
2010

Pap Margit: The voice transform generated by a representation of the Blaschke group on the weighted Bergman spaces, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 33: pp. 321-342.
type of document: Journal paper/Konferenciaközlemény
number of independent citations: 5
language: English
Full text 
2009

Pap M, Schipp F: The voice transform on the Blaschke group III, PUBLICATIONES MATHEMATICAE DEBRECEN 75: (1-2) pp. 263-283.
type of document: Journal paper/Article
number of independent citations: 5
language: English
2008

Pap M, Schipp F: The voice transform on the Blaschke group II, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 29: pp. 157-173.
type of document: Journal paper/Article
number of independent citations: 3
language: English
Full text 
2005

Pap Margit, Schipp Ferenc: Discrete orthogonality of Zernike functions, MATHEMATICA PANNONICA 16: (1) pp. 137-144.
type of document: Journal paper/Article
number of independent citations: 10
language: English
Full text 
Number of independent citations to these publications:42 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
35
number of scientific publications:
52
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
6 
art/engineering creative works:
0
scientific publications published abroad that meet the accreditation criteria:
19
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
16
number of independent citations to scientific publications and creative works:
96
further relevant information regarding accreditation (in Hungarian)
Marie Curie IEF FP7 grant, 2010-2012, NuHAG, Vienna, Bekessy Gyorgy post doctoral scholarship 2001- 2004,Doctoral research scholarship MTA,Campus Hungary, CIRM,Marseille,2014October,Campus Hungary. 2013. 09Innsbruck, NuHAG, Univ. Vienna 02-03., Doctoral research scholarship of Hungarian Academia, 1997-1998, Vice President of the Scientific Committee of the Janos Bolyai Mathematical Society,Associate editor International Journal on Wavelets MP


2017. I. 31.
ODT ülés
Az ODT következő ülésére 2017. március 10-én 10.00 órakor kerül sor a Semmelweis Egyetem Szenátusi termében (Bp. Üllői út 26. I. emelet).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2334 ( 2017. I. 15. )